Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 7826475, 10 pages
http://dx.doi.org/10.1155/2016/7826475
Research Article

Maximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problems

Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061, USA

Received 19 May 2016; Accepted 17 July 2016

Academic Editor: Lucas Jodar

Copyright © 2016 Teffera M. Asfaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teffera M. Asfaw, “Maximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problems,” Abstract and Applied Analysis, vol. 2016, Article ID 7826475, 10 pages, 2016. https://doi.org/10.1155/2016/7826475.